# SDR SWAA2013022513085

- Difficulty date: February 21, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 48,013 hours, 28,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT BASE BROKEN.  REMOVED AND REPLACED LIGHT BASE PER AMM.
